We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Children's Ibuprofen Oral Suspension (Berry Flavor) - 4oz.

    Product ID: CHLDIB

    Children's Ibuprofen Oral Suspension (Berry Flavor) - 4oz.

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $8.95
    Select
    2 
    $16.00
    Select
    3 
    $21.00
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Compare to the active ingredient in Children's Motrin
    • Pain reliever/ fever reducer
    • Contains no aspirin
    • Alcohol free, sugar free
    • Dye-free
    • Lasts up to 8 hours

    Description

    Temporary relief of minor aches and pains/ reduces fever.

    Directions

    Dosage may be repeated every 4 hours or as directed by your doctor. Do not give more than 5 doses in 24 hours. Children 2 to 3 years: 1.6 mL (2 dropperfuls each filled to 0.8 mL marking on the dropper); Children under 2 years: ask a doctor. For acurate dosing follow dosing instructions using the enclosed dropper. Fill dropper to 0.8 mL or prescribed level, and dispense with a single firm squeeze of the dropper bulb. May be given alone or mixed with formula, milk, juices, etc.


    Ingredients

    Ibuprofen 100 mg, Citric acid, FD&C yellow #6, flavor, methylparaben, saccharin sodium, sodium benzoate, sodium citrate, propylene glycol, purified water.

    WARNINGS

    Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other product containing acetaminophen. When using this product do not exceed recommended dosage. (see overdose warning). Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.


    Healthcare savings, delivered

    Our Happy Customers

    • “great service ”

      William C. 

    • “I have been with you for over a year and there is never a hassle. You always contact my doc when refills run out and I never have to worry about having my meds or remembering to reorder. I am very satisfied.”

      Shirley H. 

    • “Affordable prices and I received my meds in a timely manner.”

      Lance M.  Pittsburgh, PA.

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy